# SDR UIEA2013013100061

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,086 hours, 18,014 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, O, P
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY PATH LIGHTS HAS SECTION INOPERATIVE.  CONNECTED EMERGENCY PATH LIGHT, OPS CHECKED GOOD IAW AMM 33-51-10-402-113.
